On the immersion of n-manifolds in (n+1)-space.

John Milnor

Commentarii mathematici Helvetici (1956)

  • Volume: 30, page 275-284
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Milnor, John. "On the immersion of n-manifolds in (n+1)-space.." Commentarii mathematici Helvetici 30 (1956): 275-284. <http://eudml.org/doc/139128>.

author = {Milnor, John},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {275-284},
title = {On the immersion of n-manifolds in (n+1)-space.},
url = {http://eudml.org/doc/139128},
volume = {30},
year = {1956},

AU - Milnor, John
TI - On the immersion of n-manifolds in (n+1)-space.
JO - Commentarii mathematici Helvetici
PY - 1956
VL - 30
SP - 275
EP - 284
KW - topology
UR - http://eudml.org/doc/139128
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.